MAUDE Adverse Event Report: ARTHREX, INC. GALILEO® CAPTURING ROD; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GALILEO® CAPTURING ROD; ORTHOPEDIC MANUAL SURG INSTR
Model Number GALILEO® CAPTURING ROD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems-06023115 that an 5033-100 galileo® capturing rod broke.This occurred during a case, all fragments were retrieved and the case continued using another device.
 
Additional Manufacturer Narrative
Complaint is confirmed.Functional testing was not performed on the returned 5033-100 due to the damage to the tip of the device.Visual evaluation noted that the tip of the device is broken off and was returned.The most likely cause for the reported failure can be attributed to use error due to excessive user-applied mechanical forces.

Brand Name
GALILEO® CAPTURING ROD
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17876557
Report Number1220246-2023-08067
Device Sequence Number4312441
Product Code HSB
UDI-Device Identifier00848665039177
UDI-Public00848665039177
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGALILEO® CAPTURING ROD
Device Catalogue Number5033-100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer09/06/2023
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown